Journal article icon

Journal article

On motivic vanishing cycles of critical loci

Abstract:

Let $ U$ be a smooth scheme over an algebraically closed field $ \mathbin {\mathbb{K}}$ of characteristic zero and let $ f:U\rightarrow \mathbin {\mathbb{A}}^1$ be a regular function, and write $ X=\mathop {\rm Crit}(f)$, as a closed $ \mathbin {\mathbb{K}}$-subscheme of $ U$. The motivic vanishing cycle $ ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/jag/737

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Lincoln College
ORCID:
0000-0002-3530-8801
Meinhardt, S More by this author
Publisher:
American Mathematical Society Publisher's website
Journal:
Journal of Algebraic Geometry Journal website
Volume:
28
Pages:
405-438
Publication date:
2019-03-13
Acceptance date:
2018-11-22
DOI:
EISSN:
1534-7486
ISSN:
1056-3911
Pubs id:
pubs:401039
URN:
uri:171d4b65-de6e-4e22-9654-28a52adb6d7d
UUID:
uuid:171d4b65-de6e-4e22-9654-28a52adb6d7d
Local pid:
pubs:401039

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP